# SDR REXA2025090800850

- Difficulty date: August 25, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 39,741 hours, 28,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE FORCE REQUIRED TO OPEN EXCEEDS MAXIMUM ALLOWABLE FORCE. (33LBF MEASURED, 16LBF ALLOWED).  ADJUSTED PRESSURE VENT FLAP SPRING ROD ASSEMBLY AND LATCH MECHANISM UPPER PUSH ROD ITEM 90 OF AMM IAW CRJ 900 AMM 52-11-15-820-801 (A01) AND 52-11-02-820-801 (A02). PAX DOOR INNER HANDLE NOW PULLS AT 16 LBS IN LIMITS AT THIS TIME. PERFORMED OPERATIONAL TEST OF THE PASSENGER DOOR IAW CRJ 900 AMM 52-11-00-710-801 (A02), OPS TEST GOOD AT THIS TIME.
